# SDR AALA202503072551

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737-8
- Aircraft serial: 44508
- Aircraft time: 556 hours, 220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK RIGHT HAND SLIDING WINDOW WILL NOT OPEN, THE EMERGENCY LATCH ON OUTSIDE OF AIRCRAFT BENEATH THE WINDOW IS NOT FLUSH AND SLIGHTLY CROOKED. MAINTENANCE FOUND THE WINDOW FRAME HAD EXCESSIVE PRIMER / PAINT WHICH WAS REMOVED. MAINTENANCE ALSO LUBRICATED THE WINDOW SEAL AND ACCCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
